Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235906] of Robert Calderbank

Papers Published

  1. Aggarwal, V; Calderbank, AR, Boolean functions, projection operators, and quantum error correcting codes, IEEE Transactions on Information Theory, vol. 54 no. 4 (2008), pp. 1700-1707, ISSN 0018-9448 [doi]
    (last updated on 2017/12/17)

    Abstract:
    This paper describes a fundamental correspondence between Boolean functions and projection operators in Hilbert space. The correspondence is widely applicable, and it is used in this paper to provide a common mathematical framework for the design of both additive and nonadditive quantum error correcting codes. The new framework leads to the construction of a variety of codes including an infinite class of codes that extend the original ((5, 6, 2)) code found by Rains et al It also extends to operator quantum error correcting codes. © 2008 IEEE.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320